A Morita equivalence for Hilbert $C^*$-modules

Tom 209 / 2012

Maria Joiţa, Mohammad Sal Moslehian Studia Mathematica 209 (2012), 11-19 MSC: Primary 46L08; Secondary 46L05. DOI: 10.4064/sm209-1-2

Streszczenie

We introduce a notion of Morita equivalence for Hilbert $C^*$-modules in terms of the Morita equivalence of the algebras of compact operators on Hilbert $C^*$-modules. We investigate the properties of the new Morita equivalence. We apply our results to study continuous actions of locally compact groups on full Hilbert $C^*$-modules. We also present an extension of Green's theorem in the context of Hilbert $C^*$-modules.

Autorzy

  • Maria JoiţaDepartment of Mathematics
    University of Bucharest
    Bd. Regina Elisabeta nr. 4-12
    Bucureşti, Romania
    e-mail
  • Mohammad Sal MoslehianDepartment of Pure Mathematics
    Center of Excellence in Analysis
    on Algebraic Structures (CEAAS)
    Ferdowsi University of Mashhad
    P.O. Box 1159
    Mashhad 91775, Iran
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek